Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    71
  • comments
    140
  • views
    20759

solution for these frigging BUMPS

MissSac17

562 views

In getting so frustrated man. Seiously after almost 21 weeks on Differin in still getting these bumps. 

They are annoying, don't hurt, ugly and make me feel so self conscious. I'm considering going to my doctor to try Retin A 0.25% or maybe even 0.5% I just feel I need something stronger. Initially Differin was seriously working for me but it seems results have literally stopped.

 

20151224_172815-1.thumb.jpg.b2217adc73f4

20151224_163516-1.jpg

20151224_163554-1.jpg

20151224_163710-1.jpg

20151224_163758-1.jpg



1 Comment


Recommended Comments

Definitely see if you can get something stronger Stace.    The thing with retinoids (and I've been on tons of different ones), is that you have to basically use them everyday consistently to see results.  

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×